View : 113 Download: 0

Atypical Cerebral Infarction in a Patient Suspected Ingestion of Synthetic Cannabinoids

Title
Atypical Cerebral Infarction in a Patient Suspected Ingestion of Synthetic Cannabinoids
Authors
Lee, Jae HeeKim, KeonLee, Dong HoonChoi, Yoon Hee
Ewha Authors
최윤희김건이재희
SCOPUS Author ID
최윤희scopus
Issue Date
2019
Journal Title
SIGNA VITAE
ISSN
1334-5605JCR Link
Citation
SIGNA VITAE vol. 15, no. 2, pp. 67 - 69
Keywords
strokecannabinoidssynthetic cannabinoidscase report
Publisher
PHARMAMED MADO LTD
Indexed
SCIE; SCOPUS WOS
Document Type
Article
Abstract
Background: Synthetic cannabinoids are recreational street drugs with many known adverse effects. Case presentation: Here we present the case of an atypical cerebral infarction in a patient with a suspected ingestion of synthetic cannabinoids. Conclusion: Although synthetic cannabinoids use is not conventionally associated with stroke, some case reports describe cerebral infarction and myocardial infarction with significant synthetic cannabinoids intake. Emergency physicians should know the association of synthetic cannabinoids with seizures, myocardial infarction, and now possibly ischemic stroke.
DOI
10.22514/SV152.092019.11
Appears in Collections:
의과대학 > 의학과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE